# SDR ASAA0310187

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65466114
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FLOORBEAM AT BS 540, LEFT BUTTOCK LINE 25, LEFT BUTTOCK LINE 45 CORRODED.  REMOVED AND REPLACED FLOORBEAM PER SRM.  (M)
